| Model Number |
1000 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A customer contacted stryker to report that their device had illuminated its service led and had displayed 'abnormal energy delivery' message.As a result, wrong defibrillation therapy would be delivered, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to duplicate the reported issue.The customer was provided with a replacement device.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
The electronic record was downloaded and reviewed.The reported issue was verified.The cause of the reported issue could not be determined.The device was scrapped by stryker.
Event or Problem Description